# SDR ASAA2021030434248

- Difficulty date: March 4, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 27,913 hours, 8,915 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 40F853
- Condition: Faulted
- Location: Wx Radar Antenna
- Part time: 24,970 hours, 7,399 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR SHOWED FALSE RETURNS IN AUTO MODE ONLY. RETURNS WERE FROM 9 O'CLOCK TO 11 O'CLOCK POSITION 40 TO 80 MILES. GROUNDED - YES. DUE TO HISTORY, REMOVED AND REPLACED WEATHER RADAR ANTENNA DRIVE UNIT REF B737-900 AMM 34-43-11. PERFORMED OPERATIONAL TEST OF WEATHER RADAR SYSTEM REF AMM 34-43-00-710-802-001. OP CHECK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
